On the asymptotics of the maximal eigenvalue for a family of branching processes

Authors

  • Ya. I. Yeleyko

Abstract

We establish an asymptotic representation of the maximal eigenvalue ρε for a family of branching processes with arbitrary number of types of particles which are close to critical ones.

Published

25.08.1999

Issue

Section

Short communications

How to Cite

Yeleyko, Ya. I. “On the Asymptotics of the Maximal Eigenvalue for a Family of Branching Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 8, Aug. 1999, pp. 1112–1117, https://umj.imath.kiev.ua/index.php/umj/article/view/4702.